# SDR CALA2022091902418

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737
- Aircraft serial: 31652
- Aircraft time: 37,999 hours, 13,096 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: None
- Location: Sta 188
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE UNDER CAPT NOSE FOUND SMALL DENT JUST FWD OF FWD E&E DOOR LOCATED A LITTLE FWD STA 188, MEASURED 2"W 1.5L & .046D, PER SRM 53-00-01-1A-1 WITHIN LIMITS D < .125  & W/Y RATIO > 30 ACCOMP ACFT BIRD STRIKE INSP PER MM 05-51-18 LOCATED ON FUSELAGE CENTER LINE ADD EMP:U113787
